# SDR CALA2020032700722

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Web
- Part number: 655486216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AFT PRESSURE BULKHEAD LOWER SUPPORT WEB CORROSION FROM LEFT TO RIGHT. (REF AAR NR 99878315) REMOVED CORROSION AT AFT CABIN AFT PRESSURE BULKHEAD LOWER SUPPORT WEB FROM LEFT TO RIGHT, EVALUATED AREA FOUND LOWER SUPPORT WEB LBL 30 AND LBL 23 (FOUND TO BE WITHIN LIMITS). RBL 27.5, RBL 8 AND LBL8 LOWER SUPPORT WEB FOUND OUT OF LIMITS, REMOVED AND INSTALLED NEW LOWER SUPPORT WEB AT RBL 27.5, RBL 8, 51-40-02, DWGG 65-548612, AMM 51-31-00. REF B737-700. SRM 51-10-02, SRM 53-80-08, SRM 51-20-01, SRM LBL 8, SEALED AROUND OF REPAIR PARTS AND FASTENERS LEADS. PER
